# SDR AALA202107132070

- Difficulty date: June 29, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 41,061 hours, 14,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0268
- Condition: No Test
- Location: Door Assist
- Part time: 40,767 hours, 14,837 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 842 DAMPING FUNCTION FAILS OPERATIONAL TEST. **SUPPLEMENTAL REPORT FOR AALA202106302070: REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14-400-001-B AND AMM 52-10-00-710-001-A.** (CLOSED)
